# SDR UIEA2024072200714

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Rod
- Part number: 65B4124771
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INNER ACCESS PANEL 521QB, OUTBD REFUEL COUPLING, BEARING ROD ASSY WITH WORN( LH WING INNER ACCESS PANEL 521QB OUTBD REFUEL COUPLING ROD WAS REPLACED IAW AMM 28-21-01-404-010 REV 142 22APR2024 TORQUE APPLIED 100LB-IN TORQUE N/S=0524121894EB-2025. NO FURTHER DEFECTS NOTED )
